# SDR CA990707063

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Frchld F27F
- Engine: Rroyce DART5297E
- System (JASC): 8300 · Accessory Gearboxes
- Part: Cylinder
- Part number: 873017
- Condition: Failed
- Location: Gearbox
- Part time: 4,197 hours
- Component: Kidde, 89034607
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FLIGHT, NR 2 ENGINE OIL PRESSURE BEGAN FLUCTUATING.  CREW SECURED ENGINE.  INVESTIGATION REVEALED THAT THE CYLINDER CAP ON THE AIR COMPRESSOR ON NR 2 ACCESSORY GEARBOX WAS LEAKING.  PUMP REPLACED.
